# SDR RAIA00608004

- Difficulty date: August 2, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N822HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 19,106 hours, 16,682 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 16,679 hours, 14,075 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLAP FAIL MESSAGE ON EICAS.  MAINTENANCE REMOVED AND REPLACED THE NR 2 O/B FLAP BRAKE TRANSMISSION.  OPS CHECKED GOOD.
